Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Joint and lower back pain, leg pain. Prescribed Defza. What should I do?

I am from India. Male, Age 47 years. From last few months i am facing seviour joint pan and lowert back pain . Pain is also moving to my left leg. Doctor ahd suggested me Defza and some other medicions for it. From last 5 months I am taking defza dailey in the morning. I have some relief from joint pains. But my other proplem is still continuing. Please suggest, what should I do?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

The medicine you are mentioning is STEROID.
They have several and sometimes serious side effects.
It should not be taken for simple joint or back pain and for such a long time.
Sudden stopping at this time is also bad - should be reduced in steps.
Probably your doctor must have given for a specific reason - generally it is Rheumatoid, Collagen Disease and so on. Have a second opinion.

You should see a good bone and joint specialist (Orthopaedician) / and an Internist
You need investigations - blood tests; MRI of spine and/or joint ...
A proper diagnostic work up is a must for treatment planning...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor